# SDR DL757954247

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 4940 · APU Start/Ignition System
- Part: K117 Relay
- Part number: A703CD
- Condition: Failed
- Location: Apu
- Part time: 18,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING INOP APU, FOUND STARTER BURNED UP AND APU BATTERY DEAD.  RELAY K-117 CONTACTS WELDED CLOSED CAUSING STARTER TO RUN CONTINUOUS UNTIL APU BATTERY WENT DEAD.
